| Catalog Number |
0380544100 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device broke.The piece could be retrieved.
Event or Problem Description
It was reported that the device broke.The piece could be retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: distal end has detached.Probable root cause: inadequate window profile, inadequate welding process , improper material strength, inadequate size selected for the application, material brittleness , excessive force applied by the user and incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.